# SDR USAA2013052900016

- Difficulty date: May 15, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON WEB AT FR20, Y1584.  REPLACED WEB AT FR20, Y1584 IAW SRM 53-11-14, FIG 103 & 51-42-11.
